# SDR ASOA201102258

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 33,254 hours, 29,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT IN ON POSTION OVERNIGHT AND DISCHARGED THE BATTERIES,  EMERGENCY LIGHTS NOW INOP.  OPS CHECKED GOOD IAW AMM 33-51-00.
